# SDR 97ZZZX4840

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107BA
- Make and model: Beech 65-B80
- Aircraft serial: LD358
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: RA12884
- Condition: Failed
- Location: Nr 1 Prop Wires
- Part time: 540 hours
- Component: Rapco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEICE BOOT LEADS ARE CONTINUING TO BREAK APPROXIMATELY 12 INCHES FROM THE TERMINALS EVEN AFTER RAPCO'S NEW INSTALLATION SUGGESTIONS.
